MathSciNet Relay Station
MathSciNet bibliographic data
MR2154724 60B11 (46B09 46E30 46N30 60E15)
Astashkin, S. V.; Sukochev, F. A. Series of independent random variables in rearrangement invariant spaces: an operator approach. Israel J. Math. 145 (2005), 125–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement